# SDR IPXA2019091846968

- Difficulty date: August 28, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN SEAT TRACK HAS CORROSION AT Y=0 FR 80/82. REPAIRED CORRODED MAIN CABIN SEAT TRACK AT Y=0 & FR 80/82 IAW SRM 53-10-16 PAR 4, FIG 201B. (MAJOR)
